# SDR SWIA200718926

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 27,708 hours, 40,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 12,029 hours, 16,180 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5714 - TWO SECTIONS OF FLOOR EMERGENCY LIGHT TRACK ARE INOP.  REPLACED FORWARD EMERGENCY BATTERY WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
